MathSciNet Relay Station
MathSciNet bibliographic data
MR1763964 (2001i:57033) 57N35 (57N10)
Nowik, Tahl Quadruple points of regular homotopies of surfaces in 3-manifolds. Topology 39 (2000), no. 5, 1069–1088.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement